标题:Loss of Fingerprints as a Side Effect of Capecitabine Therapy: Case Report and Literature Review
作者:Zhao, Jian; Zhang, Xia; Cui, Xiaonan; Wang, Di; Zhang, Bin; Ban, Liying
作者机构:[Zhao, Jian; Cui, Xiaonan; Wang, Di; Zhang, Bin; Ban, Liying] Dalian Med Univ, Dept Oncol, Affiliated Hosp 1, 222 Zhongshan Rd, Dalian 116000, Liaonin 更多
通讯作者:Zhang, B;Ban, LY
通讯作者地址:[Zhang, B; Ban, LY]Dalian Med Univ, Dept Oncol, Affiliated Hosp 1, 222 Zhongshan Rd, Dalian 116000, Liaoning, Peoples R China.
来源:ONCOLOGY RESEARCH
出版年:2020
卷:28
期:1
页码:103-106
DOI:10.3727/096504019X15605078731913
关键词:Hand-foot syndrome (HFS); Capecitabine; Loss of fingerprints; Breast; cancer
摘要:Hand-foot syndrome (HFS) is the main side effect of capecitabine and affects the compression zones of the body such as the palms and soles, causing numbness, paresthesias, skin swelling or erythema, scaling, chapping, hard nodule-like blisters, and severe pain. Loss of fingerprints is also observed in some cases. Severe cases of HFS are common in the review of clinical reports. However, loss of fingerprints has not received significant attention. Two reported cases of loss of fingerprints in The New England Journal of Medicine and The BMJ have drawn attention to this side effect of capecitabine. Loss of fingerprints has a serious impact on patients' daily life, especially on personal identification. This report describes a patient who lost her fingerprints during the early stage of chemotherapy. Our aim is to draw the medical profession's attention to this problem.
收录类别:SCIE
资源类型:期刊论文
TOP